Advertisement

Thomae’s derivative formulae for trigonal curves

  • Victor Enolski
  • Yaacov Kopeliovich
  • Shaul ZemelEmail author
Article
  • 7 Downloads

Abstract

In this paper, we prove a Thomae derivative formula for trigonal curves admitting a non-singular affine model. This formula relates the derivatives of theta functions with rational characteristics on the curve to explicit expressions in the branching values.

Keywords

Theta Functions Theta Derivatives Trigonal Curves 

Mathematics Subject Classification

14H42 14H81 14K25 

Notes

Compliance with ethical standards

Conflict of interest

On behalf of all authors, the corresponding author states that there is no conflict of interest.

References

  1. 1.
    Baker, H. F.: Abel’s Theorem and the Allied Theory of Theta Functions. Cambridge University Press, Cambridge (1897). Reprinted in 1995Google Scholar
  2. 2.
    Bernatska, J.: General Derivative Thomae Formula for Singular Half-Periods. Pre-print arXiv:1904.09333
  3. 3.
    Bershadsky, M., Radul, A.: Conformal field theories with additional \(Z_{N}\) symmetry. Int. J. Mod. Phys. A 2, 165–178 (1987)ADSCrossRefGoogle Scholar
  4. 4.
    Bershadsky, M., Radul, A.: Fermionic fields on \(Z_{n}\) curves. Commun. Math. Phys. 116, 689–700 (1988)ADSCrossRefGoogle Scholar
  5. 5.
    Dubrovin, B.: Theta-functions and nonlinear equations. Uspekhi Matem. Nauk 36, 11–92 (1981)MathSciNetzbMATHGoogle Scholar
  6. 6.
    Ebin, D., Farkas, H.M.: Thomae formulae for \(Z_{n}\) curves. J. Anal. Math. 111, 289–320 (2010)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Eilbeck, J.C., Matsutani, S., Ônishi, Y.: Addition formulae for Abelian functions associated with specialized curves. Philos. Trans. R. Soc. A 369, 1245–1263 (2011)ADSMathSciNetCrossRefGoogle Scholar
  8. 8.
    Eilers, K.: Rosenhain–Thomae formulae for higher genera hyperelliptic curves. J. Nonlinear Math. Phys. 25(1), 85–105 (2018)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Eisenmann, A., Farkas, H.M.: An elementary proof of Thomae’s formulae. OJAC 3 (2008) Google Scholar
  10. 10.
    Enolskii, V.Z., Grava, T.: Thomae type formulae for singular \(Z_{N}\) curves. Lett. Math. Phys. 76(2–3), 187–221 (2006)ADSMathSciNetCrossRefGoogle Scholar
  11. 11.
    Enolskii, V.Z., Richter, P.: Periods of hyperelliptic integrals expressed in terms of \(\theta \)-constants by means of Thomae formulae. Philos. Lond. Trans. R. Soc. Ser. A Math. Phys. Eng. Sci. 366(1867), 1005–1024 (2008)ADSMathSciNetCrossRefGoogle Scholar
  12. 12.
    Fay, J.D.: Theta Functions on Riemann Surfaces. Lecture Notes in Mathematics, vol. 352, p. v+133. Springer, Berlin (1973)CrossRefGoogle Scholar
  13. 13.
    Fay, J.D.: On the Riemann-Jacobi Formula, Nachrichten der Akadedemie der Wissenschaften in Göttingen. II. Mathematisch-Physikalische Klasse 5, 61–73 (1979)Google Scholar
  14. 14.
    Farkas, H.M., Kra, I.: Riemann Surfaces, Graduate Text in Mathematics 71, p. 354. Springer, Berlin (1980)Google Scholar
  15. 15.
    Farkas, H. M., Zemel, S.: Generalizations of Thomae’s Formula for \(Z_{n}\) curves, DEVM 21, p. xi+354. Springer, Berlin (2011)Google Scholar
  16. 16.
    Kopeliovich, Y.: Thomae formula for general cyclic covers of \({{\mathbb{CP}}}^{1}\). Lett. Math. Phys. 94(3), 313–333 (2010)ADSMathSciNetCrossRefGoogle Scholar
  17. 17.
    Kopeliovich, Y., Zemel, S.: On spaces associated with invariant divisors on galois covers of Riemann surfaces and their applications. Isr. J. Math.  https://doi.org/10.1007/s11856-019-1946-7
  18. 18.
    Kopeliovich, Y., Zemel, S.: Thomae formula for Abelian covers of \(\mathbb{CP}^{1}\). Trans. Am. Math. Soc. 372, 7025–7069 (2019)CrossRefGoogle Scholar
  19. 19.
    Matsumoto, K., Tomohide, T.: Degenerations of triple covering and Thomae’s formula. arXiv:1001.4950
  20. 20.
    Nakayashiki, A.: On the Thomae formula for \(Z_{N}\) curves. Publ. Res. Inst. Math. Sci. 33(6), 987–1015 (1997)MathSciNetCrossRefGoogle Scholar
  21. 21.
    Rosenhain, G.: Abhandlung über die Funktionen zweier Variablen mit vier Perioden. Mém. prés. l’Acad. de Sci. de France des savants, XI:361–455 (1851). The paper is dated 1846. German Translation: H. Weber (Ed.), Engelmann-Verlag, Leipzig (1895)Google Scholar
  22. 22.
    Thomae, C.J.: Bestimmung von \(\rm d\log \theta (0,\ldots,0)\) durch die Klassmoduln. J. Reine Angew. Math. 66, 92–96 (1866)MathSciNetGoogle Scholar
  23. 23.
    Thomae, C.J.: Beitrag zur Bestimmung von \(\theta (0,\ldots,0)\) durch die Klassmoduln Algebraischer Funktionen. J. Reine Angew. Math. 71, 201–222 (1870)MathSciNetzbMATHGoogle Scholar
  24. 24.
    Zemel, S.: Thomae formulae for general fully ramified \(Z_{n}\) curves. J. Anal. Math. 131, 101–158 (2017)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Nature B.V. 2019

Authors and Affiliations

  • Victor Enolski
    • 1
  • Yaacov Kopeliovich
    • 2
  • Shaul Zemel
    • 3
    Email author
  1. 1.National University of Kyiv-Mohyla AcademyKievUkraine
  2. 2.Finance Department School of Business 2100Hillside University of ConnecticutStorrsUSA
  3. 3.Einstein Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations